MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MONITOR,BP,AUTO,DIGITAL,UNIVERSAL

Medline Industries, LP MEDLINE; MONITOR,BP,AUTO,DIGITAL,UNIVERSAL
Catalog Number MDS3001U
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "she brought machine with her ot doctors office to compare readings and they are consistently 24 points off when running.".
 
Additional Manufacturer Narrative
The customer reported receiving a medline bp monitor that has readings off, and reported that she brought the machine to her doctor's office to compare readings and they are consistently 24 points off when running; she requires to take bp 3 times a day and 2 times each time as was just in icu for 2-3 days.At this time, a sample was not received for investigation; however, a lot number/serial number was recorded, investigation included review of the lot/serial number and recent complaint trends/scar activity for the past 12 months, and the vendor was notified.The complaint was not confirmed due to the fact that this issue can only be confirmed by further investigating the sample or a provided photo.Sample required to determine cause, and based on the review of the details provided for the complaint investigation, medline was unable to confirm the complaint issue or that the product failed to meet specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MONITOR,BP,AUTO,DIGITAL,UNIVERSAL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
michael mazeska
three lakes drive
northfield, IL 60093--275
MDR Report Key50945947
Report Number1417592-2026-54162
Device Sequence Number15827490
Product Code DXN
UDI-Device Identifier00888277408626
UDI-Public00888277408626
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K183534
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS3001U
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown